Journal of Modern Physics

Vol.5 No.18(2014), Paper ID 52635, 5 pages

DOI:10.4236/jmp.2014.518206

 

Generally Covariant Duality and Tachyon of Cosmological Nature

 

Dao Vong Duc, Phu Chi Hoa

 

Institute of Physics, Hanoi, Vietnam
Dalat University, Dalat, Vietnam

 

Copyright © 2014 Dao Vong Duc, Phu Chi Hoa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Duc, D. and Hoa, P. (2014) Generally Covariant Duality and Tachyon of Cosmological Nature. Journal of Modern Physics, 5, 2106-2110. doi: 10.4236/jmp.2014.518206.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.